# SDR ASAA1159763

- Difficulty date: June 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 11,667 hours, 3,758 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 006099
- Condition: Defective
- Location: Cockpit
- Part time: 11,667 hours, 3,758 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT MCDU KEYPAD "CLR" BUTTON STUCK DOWN.  REPLACED FMC CDU IAW B737NG AMM 34 61 01 400 802.  SYSTEM CHECKS GOOD IAW B737NG AMM 34 61 01 400 802.
